It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Paxil side affects

Re: Paxil side affects

[ Back to Messages ]

Message

Posted by jamie on December 18, 2000 at 19:40:31:

In Reply to: Re: Paxil side affects posted by Kathy on December 11, 2000 at 23:54:00:

: Just a minute here. Your son is coughing up what kind of blood? Bright red, or dark? If it is bright red then there could be a problem in the upper esophagus, upper respiratory area. Dark red or brownish, would indicate "old blood", meaning it has traveled up from somewhere lower like the diaphram area where ulcers occur. To my knowledge this symptom would have nothing to do with Paxil. If his lungs are clear, that's good but does not mean there isn't an underlying problem. It is possible however that the Paxil may have indirectly eroded some internal area, although I find this unlikely. When your son takes the paxil, is he taking it with food? I certainly hope so. If he continues to cough up blood, he needs to go for some tests please.

i would like to add to kathies reply.....i am o paxil and the first month and a half i had constant heartburn....my doctor put me on prevacid and the heartburn is gone.....it has been a year since i have started taking paxil and to this day i have heartburn (constantly)if i forget my prevacid.....so mention that to your doctor, cause i never had heartburn before all this....in addition i dont think i should be on paxil....i was a heavy pot user and had one panic and one anxiety attack only when high.....why o why did they put me on paxil. i have dizzy spells (light) at least twice a day, i hope you can find something herbal to help your son...good luck



Follow Ups




All times are GMT -7. The time now is 04:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!